# SDR TSAA0449051

- Difficulty date: July 1, 2004
- Submitted: July 2, 2004
- Operation: Air carrier
- Aircraft: N743AL
- Make and model: Boeing 737-76N
- Aircraft serial: 28654
- Aircraft time: 8,030 hours, 2,399 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Ecu
- Part number: 2118966222
- Part serial: 81F0680
- Condition: Failed
- Location: Cargo Bay
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER T/O, APU FAULT LIGHT CAUSED APU AUTO SHUTDOWN.  LANDING GW 142.3 K, SINK RATE AT TOUCHDOWN LESS THAN 300 FPM.  DIVERTED TO HNL, UNEVENTFUL LANDING.  PERFORMED APU BITE CHECK, ECU INTERNAL FAULT SHOWN.  REPLACED APU ELECTRONIC CONTROL UNIT PER AMM 49-61-12-00-801.  STARTED APU AND PERFORMED APU BITE TEST, OPS CHECK GOOD.  PERFORMED OVERWEIGHT LANDING INSPECTION IAW AMM 05-51-35-2, PAGES 1-13.  NO DEFECTS NOTED.  AIRCRAFT RETURNED TO SERVICE.
